MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM; SCREWDRIVER
Model Number 3030007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event which occurred during an unknown spinal fusion procedure.It was reported that the screwdriver was broken into the head of the screw.Fragment stayed in the patient. there was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H6: fdm code is update since the product is lost neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19939883
Report Number1030489-2024-00940
Device Sequence Number12615952
Product Code HXX
UDI-Device Identifier00643169342293
UDI-Public00643169342293
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3030007
Device Catalogue Number3030007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date01/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown